# SDR USAASB00107

- Difficulty date: April 6, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 2742 · Stabilizer Actuator
- Part: Brake
- Part number: 4472R170
- Condition: Failed
- Location: Stab Trim
- Part time: 45,045 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 2831 - ON APPROACH INTO FLL, CAPT REPORTED THE STABILIZER ELECTRIC TRIM JAMMED, THEN RELEASED, AT APPROX 1,500 FT AND WORKED NORMALLY. AT APPROX 1,000 FT, THE STABILIZER ELECTRIC AND MANUAL TRIM JAMMED.  FLIGHT ATTENDANT IN REAR OF CABIN REPORTED HEARING A LOUD NOISE FROM THE TAIL SECTION.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM BRAKE PER MM 27-41-51.  OPERATIONAL CHECK GOOD.  ALSO, REMOVED AND REPLACED STABILIZER JACKSCREW GEARBOX ACTUATOR (P/N 65-49970-10) PER JOB CARD DUE TO EXCESSIVE CHATTER PRESENT AND EXCESSIVE FORCE REQUIRED FOR MANUAL OPERATION.  OPERATIONAL CHECK AND RIG CHECK GOOD.  (M)
